No idea why I'm even posting this, not really a question - more of a "any other out there...?"
Started taking the pill (progesterone only) for the first time about two weeks ago for regulatory purposes and haven't had any adverse effect really- no spotting, acne, settling time etc
Havent had a scheduled period so I just assume the pill has knocked that out the park (score)
And yeah, but
Oddly enough, since I started, when I lay down at night my uterus hurts; it doesnt cramp, its just a dull ache, and I can literally feel the shape of my uterus due to the pain :/
Now either this is caused by the pill (since timing) or is one huge coincidence and google is right and I'm dying
Long story short, has anyone else experienced anything similar or knows what this could be?
I experience occasional insomnia, so it really isn't impacting my sleep (or lack thereof), its just annoying at this point!
Thanks a million, and sorry this is such an odd not-quite-a-question question! X
Mum wants to come to Freshers